- Volume 38 Issue 2
DOI QR Code
REPRESENTATIONS OF RAMANUJAN CONTINUED FRACTION IN TERMS OF COMBINATORIAL PARTITION IDENTITIES
- Chaudhary, Mahendra Pal (Department of Mathematics, International Scientific Research and Welfare Organization) ;
- Choi, Junesang (Department of Mathematics, Dongguk University)
- Received : 2016.01.18
- Accepted : 2016.02.18
- Published : 2016.06.25
Adiga and Anitha  investigated the Ramanujan's continued fraction (18) to present many interesting identities. Motivated by this work, by using known formulas, we also investigate the Ramanujan's continued fraction (18) to give certain relationships between the Ramanujan's continued fraction and the combinatorial partition identities given by Andrews et al. .
Jacobi's triple product identity;q-product identities;Ramanujan continued fraction;Combinatorial partition identities
- C. Adiga and N. Anitha, A note on a continued fraction of Ramanujan, Bull. Austral. Math. Soc. 70 (2004), 489-497. https://doi.org/10.1017/S0004972700034742
- C. Adiga, B. C. Berndt, S. Bhargava and G. N. Watson, Theta functions and q-series (Chapter 16 of Ramanujan's second notebook), Mem. Amer. Math. Soc. 315 (1985), 1-91.
- G. E. Andrews, K. Bringman and K. Mahlburg, Double series representations for Schur's partition function and related identities, J. Combin. Theory Ser. A 132 (2015), 102-119. https://doi.org/10.1016/j.jcta.2014.12.004
- B. C. Berndt, Ramanujan's Notebooks, Part III, Springer-Verlag, Berlin, Heidelberg and New York, 1991.
- B. C. Berndt, Number Theory in the Sprit of Ramanujan, Amer. Math. Soc., Providence, Rhode Island, 2006.
- M. P. Chaudhary and J. Choi, Note on modular relations for Roger-Ramanujan type identities and representations for Jacobi identities, East Asian Math. J. 31(5) (2015), 659-665. https://doi.org/10.7858/eamj.2015.046
- H. M. Srivastava and M. P. Chaudhary, Some relationships between q-product identities, combinatorial partition identities and continued-fractions identities, Adv. Stud. Contemporary Math. 25(3) (2015), 265-272.
- H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.